# SDR DXTA2013082905489

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 9,890 hours, 6,037 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

ALL THE VENTS ON THE LT SIDE OF THE ACFT ARE BLOWING FULL HOT.   RT SIDE VENTS ARE BLOWING COLD.  APU RUNNING WITH ISOLATION VALVE OPEN.  AT ONE POINT THERE WAS A STRONG ODOR LIKE BURNING SULFUR COMING FROM THE VENTS.  REMOVED ACM IAW MM 21-51-13.  OPS CHECKED GOOD.  PERFORMED ECS DUCT BURN OUT.  ACM LEAK CHECKED GOOD.
